# SDR AU981498

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Mcauly 4HFR34C754
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: PCE94532
- Condition: Failed
- Location: Turbine Section
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LOSS OF TORQUE AND ENGINE OIL PRESSURE.  SUSPECT CAUSED BY FAILURE OF NR 3 OR NR 4 BEARING OIL SEAL DUE TO CORROSION OF THE HOUSING.
